[An unusual case of psychosis caused by long-term administration of a scopolamine membrane patch. Paranoid hallucinogenic and delusional symptoms].

Nervenarzt. 1997 Jan;68(1):77-9.

[Article in German]

Source

St. Josef-Krankenhaus, Königswinter.

Abstract

We report on a psychosis caused by application of a transdermal scopolamine patch for over 15 days. In the literature there is no mention of a case in which scopolamine had such an influence nor are any cases reported in which paranoid-hallucinatory symptoms continued 11 days after removing the patch.

PMID:
9132625
[PubMed – indexed for MEDLINE]
Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

Up ↑

%d bloggers like this: